# SDR U0GA20231122865

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N290BG
- Make and model: Skrsky S92A
- Aircraft serial: 920219
- Aircraft time: 5,151 hours, 5,566 cycles
- Engine: Ge CT78
- Engine time: 5,151 hours, 2,324 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part serial: NSN
- Condition: Dirty
- Location: Zone 200
- Part time: 5,151 hours, 5,566 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING LIGHT AND AUDIO CAME ON TWICE DURING IN FLIGHT START OF APU BEFORE LANDING. EACH TIME IT CAME ON WAS ONLY FOR A BRIEF TIME, AND AFTER REDUCING SPEED TO 120 KNOTS IT STAYED OUT. EOP CHECKLIST CONSULTED AND IT APPEARED TO BE SPURIOUS INDICATIONS. MAINTENANCE CORRECTIVE ACTION: CLEANED FLAME DETECTOR CANNON PLUG. OPS CHECK TEST ON GROUND REF S92 AMM CH 26
